Research

Research Profiles:
Google Scholar Profile: http://scholar.google.ca/citations?user=513lFiMAAAAJ&hl=en&oi=ao
MathSciNet Profile: http://www.ams.org/mathscinet/search/author.html?mrauthid=966934

Papers Published:
P. Skoufranis, Some Bi-Matrix Models for Bi-Free Limit Distributions, Indiana University Mathematics Journal 66 (2017), no. 5, 1755-1795.
Online Copy: http://www.iumj.indiana.edu/IUMJ/
ArXiv Version: http://arxiv.org/abs/1506.01725

P. W. Ng and P. Skoufranis, Closed convex hulls of unitary orbits in certain simple real rank C*-algebras, Canadian Journal of Mathematics 65 (2017), no. 5, 1109-1142.
Online Copy: https://cms.math.ca/10.4153/CJM-2016-045-5
ArXiv Version: http://arxiv.org/abs/1603.07059

Y. Gu and P. Skoufranis, Conditional Bi-Free Independence for Pairs of Faces, Journal of Functional Analysis 273 (2017), no. 5, 1663-1733.
Online Copy: http://www.sciencedirect.com/science/article/pii/S0022123617302173
ArXiv Version: http://arxiv.org/abs/1609.07475

Kennedy and P. Skoufranis, Thompson’s Theorem in II1 Factors, Transactions of the American Mathematical Society 369 (2017), no. 2, 1495-1511.
Online Copy: http://www.ams.org/journals/tran/2017-369-02/S0002-9947-2016-06711-2/
ArXiv Version: http://arxiv.org/abs/1407.1564

P. Skoufranis, On Operator-Valued Bi-Free Distributions, Advances in Mathematics 303 (2016), 638-715.
Online Copy: http://www.sciencedirect.com/science/article/pii/S000187081530390X
ArXiv Version: http://arxiv.org/abs/1510.03896

P. Skoufranis, Independences and Partial R-Transforms in Bi-Free Probability, Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 52 (2016), no. 3, 1437-1473.
Online Copy: http://projecteuclid.org/euclid.aihp/1469723526
ArXiv Version: http://arxiv.org/abs/1410.4265

P. Skoufranis, A Combinatorial Approach to Voiculescu's Bi-Free Partial Transforms, Pacific Journal of Mathematics 283 (2016), no. 2, 419-447.
Online Copy: http://msp.org/pjm/2016/283-2/p10.xhtml
ArXiv Version: http://arxiv.org/abs/1504.06005

P. Skoufranis, Closed Convex Hulls of Unitary Orbits in C*-Algebras of Real Rank Zero, Journal of Functional Analysis 270 (2016), no. 4, 1319-1360.
Online Copy: http://www.sciencedirect.com/science/article/pii/S0022123615003882
ArXiv Version: http://arxiv.org/abs/1504.04825

I. Charlesworth, B. Nelson, and P. Skoufranis, On Two-Face Families of Non-Commutative Random Variables, Canadian Journal of Mathematics 67 (2015), no. 6, 1290-1325.
Online Copy: http://cms.math.ca/10.4153/CJM-2015-002-6
ArXiv Version: http://arxiv.org/abs/1403.4907

M. Kennedy and P. Skoufranis, The Schur-Horn Problem for Normal Operators, Proceedings of the London Mathematical Society 111 (2015), no. 2. 354-380.
Online Copy: http://plms.oxfordjournals.org/content/111/2/354
ArXiv Version: http://arxiv.org/abs/1501.06457

D. Shlyakhtenko and P. Skoufranis, Freely Independent Random Variables with Non-Atomic Distributions, Transactions of the American Mathematics Society 367 (2015), 6267-6291.
Online Copy: http://www.ams.org/journals/tran/0000-000-00/S0002-9947-2015-06434-4/
ArXiv Version: http://arxiv.org/abs/1305.1920

I. Charlesworth, B. Nelson, and P. Skoufranis, Combinatorics of Bi-Freeness with Amalgamation, Communications in Mathematical Physics 338 (2015), 801-847.
Online Copy: http://link.springer.com/article/10.1007/s00220-015-2326-8
ArXiv Version: http://arxiv.org/abs/1408.3251

P. Skoufranis, On a Notion of Exactness for Reduced Free Products of C*-Algebras, Journal für die reine und angewandte Mathematik 700 (2015), 129-153.
Online Copy: http://www.degruyter.com/view/j/crelle.2015
ArXiv version: http://arxiv.org/abs/1202.5455

P. Skoufranis, Normal Limits of Nilpotent Operators in C*-Algebras, Journal of Operator Theory 72 (2014), no. 1, 135-158.
Online Copy: http://www.mathjournals.org/jot/2014-072-001/2014-072-001-008.html

P. Skoufranis, Normal Limits of Nilpotent Operators in von Neumann Algebras, Integral Equations and Operator Theory 77 (2013), no. 3, 407-439.
Online Copy: http://link.springer.com/article/10.1007%2Fs00020-013-2077-x

P. Skoufranis, Closed Unitary and Similarity Orbits of Normal Operators in Purely Infinite C*-Algebras, Journal of Functional Analysis 265 (2013), no. 3, 474-506.
Online Copy: http://www.sciencedirect.com/science/article/pii/S0022123613001432
ArXiv Version: http://arxiv.org/abs/1208.6337

K. Hare and P. Skoufranis, The Smoothness of Orbital Measures on Exceptional Lie Groups, Journal of Lie Theory 21 (2011), no. 4, 987-1007.
Online Copy: http://www.heldermann.de/JLT/JLT21/JLT214/jlt21038.htm

Papers Accepted:
P. Skoufranis, A Combinatorial Approach to the Other Bi-Free Partial S-Transform, to appear in Operators and Matrices (2017), 17 pages.
Preprint: https://arxiv.org/abs/1705.02857

Y. Gu and P. Skoufranis, Bi-Boolean Independence for Pairs of Algebras, to appear in Complex Analysis and Operator Theory (2017), 42 pages.
Online Ahead of Print: Link
Preprint: https://arxiv.org/abs/1703.03072

Y. Gu and P. Skoufranis, Conditional Bi-Free Independence with Amalgamation, to appear in International Mathematics Research Notices (2017), 36 pages.
Online Ahead of Print: Link
Preprint: http://arxiv.org/abs/1609.07820

P. W. Ng, L. Robert, and P. Skoufranis, Majorization in C*-Algebras, to appear in Transactions of the American Mathematical Society (2016), 32 pages.
Preprint: http://arxiv.org/abs/1608.04350

K. Dykema and P. Skoufranis, Numerical Ranges in II1 Factors, to appear in the Proceedings of the Edinburgh Mathematical Society (2016), 21 pages.
Online Copy: Link
Preprint: http://arxiv.org/abs/1503.05766

Preprints:
Y. Gu, T. Hasebe, and P. Skoufranis, Bi-Monotonic Independence for Pairs of Algebrashttps://arxiv.org/abs/1708.05334 (2017), 31 pages.

S. Belinschi, H. Bercovici, Y. Gu, and P. Skoufranis, Analytic Subordination for Bi-Free Convolutionhttps://arxiv.org/abs/1702.01673 (2017), 23 pages.